# SDR DALA2016112209162

- Difficulty date: February 26, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 75,224 hours, 34,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEVEN CORROSION SPOTS WERE FOUND ON THE UPPER SURFACE OF THE COVERSHEET LOCATED AT AFT CARGO BAY AREA. DAMAGED AREAS WERE REWORKED IAW IAW SRM AND ER/A.
